4 doctors weighed in:

I have been on the b/c shot without a period or any bleeding for 5 months, but 4 days ago I started having brown discharge. What's up with that?

4 doctors weighed in
Dr. James Marquardt
Obstetrics & Gynecology
3 doctors agree

In brief: Normal side effect

A small number of patients will have brownish menstrual staining from their uterine lining during a course of depoprovera.
This is a normal side effect of the therapy. Some ob-gyns will give the shot more frequently than every 12 weeks in this situation.

In brief: Normal side effect

A small number of patients will have brownish menstrual staining from their uterine lining during a course of depoprovera.
This is a normal side effect of the therapy. Some ob-gyns will give the shot more frequently than every 12 weeks in this situation.
Dr. James Marquardt
Dr. James Marquardt
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors